Opuscula Mathematica
Opuscula Math. 30, no. 2 (), 209-215
http://dx.doi.org/10.7494/OpMath.2010.30.2.209
Opuscula Mathematica

On a property of ϕ-variational modular spaces



Abstract. Maligranda pointed out whether condition (B.1) is satisfied in the variational modular space \(X_{\rho}^{*}\) is an open problem. We will answer this open problem in \(X_{\rho}^{*\prime}\), a subspace of \(X_{\rho}^{*}\). As a consequence this modular space can \(X_{\rho}^{*\prime}\) be \(F\)-normed.
Keywords: condition (B.1), modular, \(\phi\) -function, \(\phi\) -variation.
Mathematics Subject Classification: 46A80, 46E30.
Cite this article as:
Jincai Wang, Chunyan Wu, On a property of ϕ-variational modular spaces, Opuscula Math. 30, no. 2 (2010), 209-215, http://dx.doi.org/10.7494/OpMath.2010.30.2.209
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.